Alert archive / Nebraska / Special Weather Statements in 2015
Special Weather Statement, NWS North Platte, NE
NWS North Platte, NE issued this special weather statement at Aug 7, 2015, 8:59 PM MDT for Cherry County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2015, 8:59 PM MDT (02:59 UTC)
- Expired
- Aug 7, 2015, 9:45 PM MDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
County Cherry County, NE
The radar
The North Platte radar (KLNX), 105 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
250 WWUS83 KLBF 080259 SPSLBF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 959 PM CDT FRI AUG 7 2015 NEZ005-094-080345- WESTERN CHERRY NE-EASTERN CHERRY NE- 959 PM CDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHERRY COUNTY UNTIL 1045 PM CDT/945 PM MDT/... AT 959 PM CDT /859 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF MERRITT RESERVOIR...OR 23 MILES WEST OF VALENTINE...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...VALENTINE AND CROOKSTON. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 177 AND 196. HIGHWAY 83 BETWEEN MILE MARKERS 214 AND 222. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT/1100 PM MDT/ FOR NORTH CENTRAL NEBRASKA. LAT...LON 4299 10031 4268 10094 4282 10110 4300 10082 TIME...MOT...LOC 0259Z 235DEG 37KT 4277 10100 $$ CDC
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Aug 7, 5:45 PM MDT, 3 hours 14 minutes earlier.
Area forecast discussion, Aug 7, 5:45 PM MDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 645 PM CDT FRI AUG 7 2015 .SYNOPSIS... ISSUED AT 343 PM CDT FRI AUG 7 2015 H5 ANALYSIS FROM THIS MORNING HAD A TANDEM OF LOWS OVER THE WESTERN CONUS AND CANADA. THE FIRST LOW WAS LOCATED OVER SRN SASKATCHEWAN...WITH THE SECOND LOW OVER SAN FRANCISCO BAY. EAST OF THE CALIFORNIA LOW...DECENT SHORTWAVES WERE LOCATED OVER UTAH...EXTENDING INTO WESTERN COLORADO AND NRN NEW MEXICO. CURRENT WV IMAGERY HAS THE SHORTWAVES OVER NRN UTAH...INTO CENTRAL COLORADO AND NERN NEW MEXICO...WHILE THE CLOSED LOW WAS CURRENTLY LOCATED JUST EAST OF SACRAMENTO CA. FURTHER EAST...HIGH PRESSURE REMAINED ANCHORED ACROSS TEXAS AND OKLAHOMA...WHILE NORTHWESTERLY FLOW EXTENDED FROM THE UPPER MISSISSIPPI VALLEY...SEWD INTO THE CAROLINAS. AT THE SURFACE...A STATIONARY FRONT WAS LOCATED ALONG THE KS/OK BORDER. NORTH OF THIS FEATURE...A SURFACE TROUGH EXTENDED THROUGH EASTERN COLORADO INTO THE SWRN NEBR PANHANDLE...AND NORTH TO EAST OF RAPID CITY SD...NEAR PHILIP SD. EAST OF THE TROUGH...SRLY WINDS HAVE BEGUN TO INCREASE ALONG A CORRIDOR FROM WESTERN KS INTO THE NEBRASKA SANDHILLS WITH DEW POINTS INCREASING INTO THE MID TO UPPER 60S ACROSS SWRN AND WEST CENTRAL NEBRASKA. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 343 PM CDT FRI AUG 7 2015 SHORTWAVE TROUGH CURRENTLY OVER NORTHEAST UTAH WILL CONTINUE TO PUSH EAST AS IT ROUNDS THE PERIPHERY OF THE SUB-TROPICAL RIDGE OF HIGH PRESSURE CENTERED OVER THE SOUTHERN PLAINS. INCREASING DPVA ALOFT HAS AIDED IN THE ESTABLISHMENT OF A LEE SIDE SURFACE TROUGH OVER EASTERN COLORADO AND NORTHWARD INTO THE SOUTHWEST NEBRASKA PANHANDLE...EXTENDING NORTHEAST THROUGH CENTRAL CHERRY COUNTY. DRY DOWNSLOPING WESTERLY WINDS EXIST BEHIND THE TROUGH...AND MOIST SOUTHERLY WINDS IN PLACE TO THE EAST OVER THE SANDHILLS REGION. LATEST MESOANALYSIS INDICATES THE ADVECTION AND POOLING OF LOW LEVEL THETA-E IN THE VICINITY OF THE TROUGH BENEATH A PLUME STEEPENING MID- LEVEL LAPSE RATES. THIS HAS FOSTERED AN AXIS OF STRONG INSTABILITY CHARACTERIZED BY MLCAPE OF 2000 J/KG OR GREATER. MOST CAMS BREAK THE CAP ALONG THE TROUGH BY 21Z AND QUICKLY DEVELOP SCATTERED TO WIDESPREAD CONVECTION. DEEP LAYER SHEAR OF 40+ KTS WILL PROMOTE THE POTENTIAL FOR A FEW SUPERCELLULAR STORM MODES INTO THE EVENING...CAPABLE OF VERY LARGE HAIL AND DAMAGING WINDS. MODEL SOUNDING ANALYSIS OVER FAR SOUTHWEST NEBRASKA SHOWS VEERING LOW LEVEL WIND PROFILES AND 0-3 KM SRH CLOSE TO 300 M2/S2 BETWEEN 22Z AND 02Z...SO A NARROW WINDS EXISTS FOR A TORNADO OR TWO AS WELL. LOW LEVEL JET STRENGTHENS THIS EVENING WHICH WILL LEAD TO THE UPSCALE GROWTH INTO LINEAR CONVECTIVE MODES AND THE TRANSITION TO MORE OF A WIND THREAT AS THE STORMS PUSH EAST. ALSO OF CONCERN THIS EVENING AND TONIGHT IS THE POTENTIAL FOR TORRENTIAL RAINFALL. PWATS HAVE BEEN STEADILY ON THE INCREASE TODAY...BOTH FROM SOUTHERLY MOISTURE ADVECTION IN THE LOW LEVELS AND MID-LEVEL PACIFIC MOISTURE STREAMING INTO THE CENTRAL PLAINS. PWATS WILL LIKELY BE AOA 2 STANDARD DEVIATIONS ABOVE CLIMO BY THIS EVENING. THE LOW LEVEL JET WILL FURTHER SUPPORT STRONG MOISTURE TRANSPORT INTO THE AREA AS THE CONVERGENT EXIT REGION OF THE JET FOCUSES INTO THE SOUTHERN HALF OF THE CWA. OVER THE LAST 24 HOURS MODEL GUIDANCE HAS CONSISTENTLY PAINTED SOUTHWEST NEBRASKA WITH 1-2"+ OF RAINFALL. THIS WILL LEAD TO A FLASH FLOODING THREAT...PARTICULARLY IN AREAS WITH LOWERED FLASH FLOOD GUIDANCE DUE TO SATURATED SOILS FROM HEAVY RAINFALL THIS WEEK. STORMS PUSH EAST OVERNIGHT...BUT STILL KEPT SLIGHT/LOW CHC POPS LINGERING INTO TOMORROW MORNING MAINLY OVER THE EASTERN HALF OF THE CWA. MOSTLY CLOUDY SKIES WILL KEEP HIGH TEMPERATURES BELOW NORMAL...GENERALLY IN THE UPPER 70S TO LOW 80S. PRECIP CHANCES INCREASE AGAIN LATE IN THE DAY IN THE PANHANDLE AND NORTHWEST NEBRASKA AS THE NEXT SHORTWAVE TROUGH EJECTS OUT OF THE SOUTHWEST AND APPROACHES THE CENTRAL PLAINS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 343 PM CDT FRI AUG 7 2015 SATURDAY NIGHT THROUGH MONDAY...IN THE MID RANGE PERIODS...LOW PRECIPITATION CHANCES SATURDAY NIGHT INTO SUNDAY AND THEN AGAIN ON SUNDAY NIGHT IS THE MAIN FORECAST CHALLENGES. FOR SATURDAY NIGHT...IN THE WAKE OF EXITING CONVECTION SATURDAY...A FRONTAL BOUNDARY WILL BE FORCED SOUTH INTO NRN KS BY SAT EVENING. SHORTWAVE ENERGY WILL LIFT EAST OF COLORADO INTO KS SAT AFTN/EVENING...AND EXPECT THE BULK OF SFC BASED CONVECTION TO LIE OUT TO THE SOUTH OF THE FCST AREA. FURTHER NORTH AND WEST...CONVECTION IS EXPECTED TO INITIATE ALONG THE THETAE AXIS IN EASTERN WYOMING SAT AFTN/EVE AND LIFT EAST INTO THE WESTERN AND NORTHERN CWA SAT NIGHT. HOW MUCH OF AN IMPACT THIS CONVECTION CAN MAKE INTO THE SRN AND EASTERN CWA OVERNIGHT IS STILL UP IN THE AIR. UPPER LEVEL SUPPORT FOR THUNDERSTORMS APPEARS ATTM TO TRACK FROM EASTERN WYOMING INTO NWRN NEBRASKA AND SOUTH DAKOTA. WITH THIS IN MIND...HAVE CONFINED POPS TO THE WEST AND NRN CWA ONLY...AND HAVE KEPT THEM IN THE SLIGHT CHANCE CATEGORY AS LOW LEVEL MOISTURE IS LIMITED IN THE WAKE OF EXITING CONVECTION FRIDAY NIGHT/SATURDAY. ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AS A SHORTWAVE ENTERS THE HIGH PLAINS OF NEBRASKA AND SOUTH DAKOTA. THIS CONVECTION WILL BECOME FOCUSED ALONG A SURFACE TROUGH ANCHORED ACROSS THE CENTRAL CWA SUNDAY EVENING. FOR LOCATIONS IN THE WESTERN CWA...THE LATEST NAM AND GFS SOLNS PUSH A TONGUE OF DRIER AIR INTO THE WESTERN SANDHILLS AND EASTERN PANHANDLE...AND HAVE OPTED FOR DRY CONDS IN THESE AREAS. FURTHER EAST...LIMITED POPS TO THE 20 TO 30 PERCENT RANGE AS MID AND UPPER LEVEL FORCING APPEARS WEAK ATTM. MONDAY NIGHT THROUGH FRIDAY...THE LATEST ECMWF AND GFS SOLNS FROM THIS MORNING CONTINUE TO LEAN TOWARD A SHIFT IN RIDGING ACROSS THE CENTRAL CONUS NEXT WEEK. BOTH SOLNS NOW BUILD A RIDGE THROUGH THE CENTRAL ROCKIES AND HIGH PLAINS NEXT WEEK. THIS IS TYPICALLY A DRY PATTERN ACROSS THE FORECAST AREA WITH THE EXCEPTION OF POSSIBLY IN THE FAR WESTERN CWA WHERE CONVECTION ACROSS EASTERN WYOMING AND THE FRONT RANGE OF COLORADO MAY DRIFT EAST INTO THE AREA. HOWEVER...WITH GENERALLY NORTHERLY OR NORTH NORTHWESTERLY STEERING WINDS IN THIS PATTERN WE SHOULD REMAIN DRY...EVEN IN THE WESTERN CWA. IN ADDITION TO DRY CONDITIONS TRENDED TEMPERATURES WARMER WITH HIGHS REACHING THE LOWER 90S LATE NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 645 PM CDT FRI AUG 7 2015 RAIN...THUNDERSTORMS AND MVFR CIGS SHOULD BECOME WIDESPREAD TONIGHT FROM WEST TO EAST WITH THE PRIMARY AREA AFFECTED FROM INTERSTATE 80 THROUGH CUSTER COUNTY AND NORTH INTO HOLT COUNTY. THIS RAIN SHOULD EXIT THE FORECAST AREA BY 15Z SATURDAY. VFR IS EXPECTED ALL AREAS FROM 15Z-18Z ONWARD. && .LBF WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CDT /5 AM MDT/ SATURDAY FOR NEZ022- 035>038-056>059-069>071. && SYNOPSIS...CLB SHORT TERM...MARTIN LONG TERM...CLB AVIATION...CDC
Hazardous weather outlook, Aug 7, 2:26 PM MDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 326 PM CDT FRI AUG 7 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-082030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 326 PM CDT FRI AUG 7 2015 /226 PM MDT FRI AUG 7 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SCATTERED TO WIDESPREAD THUNDERSTORMS WILL DEVELOP BY MID TO LATE AFTERNOON OVER WESTERN NEBRASKA AND NORTHEAST COLORADO...THEN TRACK EAST THROUGH THE EVENING AND EARLY OVERNIGHT HOURS. SEVERE WEATHER WILL BE POSSIBLE WITH LARGE HAIL GREATER THAN 1 INCH IN DIAMETER AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. A TORNADO ALSO CANNOT BE RULED OUT DURING THE EVENING HOURS...WITH THE THREAT AREA GENERALLY WEST OF HIGHWAY 83. ALSO OF CONCERN THIS EVENING AND TONIGHT IS THE THREAT FOR FLASH FLOODING DUE TO HEAVY RAINFALL...PRIMARILY FROM SOUTHWEST INTO CENTRAL NEBRASKA WHERE THE POTENTIAL EXISTS FOR 1 TO 2 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS. SEE THE LATEST FLASH FLOOD WATCH STATEMENT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. DAILY CHANCES FOR THUNDERSTORMS CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. A FEW STRONG STORMS ARE POSSIBLE SUNDAY INTO SUNDAY NIGHT..OTHERWISE THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING OVER WESTERN NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Local storm report, Aug 7, 8:19 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL 3 W ENDERS 40.44N 101.58W
08/07/2015 E1.25 INCH CHASE NE PUBLIC
&&
SBAKERLocal storm report, Aug 7, 8:35 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 6 SW WAUNETA 40.36N 101.45W
08/07/2015 E75 MPH CHASE NE PUBLIC
&&
SBAKERSpecial weather statement, Aug 7, 8:35 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 935 PM CDT FRI AUG 7 2015 NEZ005-008-025-026-094-080315- THOMAS NE-BLAINE NE-BROWN NE-WESTERN CHERRY NE-EASTERN CHERRY NE- 935 PM CDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY... NORTHEASTERN THOMAS...SOUTHWESTERN BROWN AND NORTHWESTERN BLAINE COUNTIES UNTIL 1015 PM CDT/915 PM MDT/... AT 935 PM CDT /835 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF BROWNLEE TO NEAR THEDFORD...AND MOVING NORTHEAST AT 40 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HAWLEY FLATS...ELSMERE...PURDUM...KOSHOPAH...THEDFORD...VALENTINE NATIONAL WILDLIFE REFUGE...WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...NATWICK...HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...BROWNLEE AND HIGHWAY 83 CROSSING GOOSE CREEK. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 2 BETWEEN MILE MARKERS 208 AND 223. HIGHWAY 83 BETWEEN MILE MARKERS 143 AND 194. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT/1100 PM MDT/ FOR NORTH CENTRAL NEBRASKA. LAT...LON 4270 10040 4201 9991 4188 10055 4241 10093 TIME...MOT...LOC 0235Z 240DEG 37KT 4240 10090 4193 10054 CDC
Special weather statement, Aug 7, 8:48 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 948 PM CDT FRI AUG 7 2015 NEZ057>059-070-080315- KEITH NE-PERKINS NE-LINCOLN NE-HAYES NE- 948 PM CDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN...EASTERN PERKINS AND NORTHERN HAYES COUNTIES UNTIL 1015 PM CDT/915 PM MDT/... AT 947 PM CDT /847 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF WALLACE...OR 12 MILES NORTH OF HAYES CENTER...MOVING NORTH AT 50 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DICKENS...SOMERSET...WALLACE AND MARENGO. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 70 AND 75. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT/1100 PM MDT/ FOR SOUTHWESTERN NEBRASKA. LAT...LON 4060 10085 4063 10125 4104 10125 4102 10073 TIME...MOT...LOC 0247Z 200DEG 44KT 4068 10111 MARTIN
Special weather statement, Aug 7, 8:50 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CDT FRI AUG 7 2015
NEZ070-071-080315-
FRONTIER NE-HAYES NE-
950 PM CDT FRI AUG 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HAYES AND FRONTIER
COUNTIES UNTIL 1015 PM CDT...
AT 950 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HAYES CENTER TO NEAR
DANBURY...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BLUEGILL HAVEN CAMPGROUND...EUSTIS...HAYES CENTER STATE WILDLIFE
MANAGEMENT AREA...RED WILLOW RESERVOIR STATE RECREATION AREA...
ORAFINO...MOOREFIELD...QUICK...CURTIS...MEDICINE CREEK RESERVOIR
STATE RECREATION AREA...DANCING LEAF EARTH LODGE...MAYWOOD...WILLOW
VIEW CAMPGROUND...FREEDOM AND STOCKVILLE.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN NEBRASKA.
LAT...LON 4070 10086 4069 9998 4044 9998 4043 10009
4035 10010 4035 10112
TIME...MOT...LOC 0250Z 241DEG 44KT 4046 10102 4010 10035
MARTINSpecial weather statement, Aug 7, 8:59 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 959 PM CDT FRI AUG 7 2015 NEZ005-094-080345- WESTERN CHERRY NE-EASTERN CHERRY NE- 959 PM CDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHERRY COUNTY UNTIL 1045 PM CDT/945 PM MDT/... AT 959 PM CDT /859 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF MERRITT RESERVOIR...OR 23 MILES WEST OF VALENTINE...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...VALENTINE AND CROOKSTON. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 177 AND 196. HIGHWAY 83 BETWEEN MILE MARKERS 214 AND 222. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT/1100 PM MDT/ FOR NORTH CENTRAL NEBRASKA. LAT...LON 4299 10031 4268 10094 4282 10110 4300 10082 TIME...MOT...LOC 0259Z 235DEG 37KT 4277 10100 CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:31 PM MDT | Special Weather Statement | LBF | Deuel | 29 min |
| Aug 7, 6:34 PM MDT | Special Weather Statement | LBF | Chase | 26 min |
| Aug 7, 6:51 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 24 min |
| Aug 7, 7:00 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 30 min |
| Aug 7, 7:12 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 33 min |
| Aug 7, 7:14 PM MDT | Special Weather Statement | LBF | Grant, McPherson | 46 min |
| Aug 7, 7:22 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 38 min |
| Aug 7, 7:32 PM MDT | Tornado Warning | LBF | Chase | 28 min |
| Aug 7, 7:39 PM MDT | Flash Flood Warning | LBF | Chase | 5 hr |
| Aug 7, 7:49 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 41 min |
| Aug 7, 7:53 PM MDT | Special Weather Statement | LBF | Hooker, Thomas | 52 min |
| Aug 7, 7:58 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 47 min |
| Aug 7, 8:26 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 49 min |
| Aug 7, 8:35 PM MDT | Special Weather Statement | LBF | Brown | 40 min |
| Aug 7, 8:48 PM MDT | Special Weather Statement | LBF | Hayes | 27 min |
| Aug 7, 8:50 PM MDT | Special Weather Statement | LBF | Frontier | 25 min |
| Aug 7, 8:55 PM MDT | Flash Flood Warning | LBF | Chase, Hayes | 5 hr |
| Aug 7, 9:12 PM MDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Aug 7, 10:14 PM MDT | Special Weather Statement | LBF | Lincoln | 46 min |
Nearby
Special Weather Statements in Nebraska, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.